# SDR DALA2016032302279

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 75,772 hours, 57,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY EXIT DOOR LIGHT INOPERATIVE.  SECURED LOOSE LIGHT ASSY AT AFT LT EMERGENCY EXIT DOOR.
